Alert archive / Oregon / Wind Advisories in 2020
Wind Advisory 33, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Nov 28, 2020, 12:05 PM PST for Union County, Oregon. It took effect at Nov 29, 2020, 10:00 AM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2020, 12:05 PM PST (20:05 UTC)
- In effect from
- Nov 29, 2020, 10:00 AM PST
- Expired
- Nov 30, 2020, 7:00 AM PST
- In force
- 21 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
495 WWUS76 KPDT 282005 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1205 PM PST Sat Nov 28 2020 ORZ049-291500- /O.NEW.KPDT.WI.Y.0033.201129T1800Z-201130T1500Z/ Grande Ronde Valley- 1205 PM PST Sat Nov 28 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST MONDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Grande Ronde Valley. * WHEN...From 10 AM Sunday to 7 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ027-520-291500- /O.CON.KPDT.AS.Y.0002.000000T0000Z-201130T1800Z/ Yakima Valley-East Slopes of the Washington Cascades- Including the cities of Naches, Sunnyside, Toppenish, Yakima, Cle Elum, and Cliffdell 1205 PM PST Sat Nov 28 2020 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WHAT...Poor air quality. * WHERE...Yakima Valley and East Slopes of the Washington Cascades. * WHEN...Until 10 AM PST Monday. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ ORZ505-291500- /O.CON.KPDT.AS.Y.0002.000000T0000Z-201130T1800Z/ John Day Basin- Including the cities of Dayville, John Day, Mitchell, Monument, and Spray 1205 PM PST Sat Nov 28 2020 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WHAT...Poor air quality. * WHERE...John Day Basin. * WHEN...Until 10 AM PST Monday. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
4 follow-up statements
581 WWUS76 KPDT 291213 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 413 AM PST Sun Nov 29 2020 ORZ049-301500- /O.CON.KPDT.WI.Y.0033.201129T1800Z-201130T1500Z/ Grande Ronde Valley- 413 AM PST Sun Nov 29 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM PST MONDAY... * WHAT...South winds 20 to 30 mph with gusts 35 to 50 mph expected. Highest winds gusts in Ladd and Pyles canyons. * WHERE...Grande Ronde Valley. Strongest winds will occur in Ladd and Pyles canyons. * WHEN...From 10 AM this morning to 7 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ027-520-301500- /O.CON.KPDT.AS.Y.0002.000000T0000Z-201130T1800Z/ Yakima Valley-East Slopes of the Washington Cascades- Including the cities of Naches, Sunnyside, Toppenish, Yakima, Cle Elum, and Cliffdell 413 AM PST Sun Nov 29 2020 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WHAT...Poor air quality. * WHERE...East Slopes of the Washington Cascades and Yakima Valley. * WHEN...Until 10 AM PST Monday. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ ORZ505-301500- /O.CON.KPDT.AS.Y.0002.000000T0000Z-201130T1800Z/ John Day Basin- Including the cities of Dayville, John Day, Mitchell, Monument, and Spray 413 AM PST Sun Nov 29 2020 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WHAT...Poor air quality. * WHERE...John Day Basin. * WHEN...Until 10 AM PST Monday. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
578 WWUS76 KPDT 292141 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 141 PM PST Sun Nov 29 2020 ORZ049-301500- /O.CON.KPDT.WI.Y.0033.000000T0000Z-201130T1500Z/ Grande Ronde Valley- 141 PM PST Sun Nov 29 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST MONDAY... * WHAT...South winds 25 to 40 mph with gusts to 50 mph are expected. Highest wind speeds will be at the base of Ladd and Pyles canyons in the southern Grande Ronde Valley. * WHERE...Southern Grande Ronde Valley. Strongest winds will occur at the base of Ladd and Pyles canyons. * WHEN...Until 7 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ027-520-301500- /O.CON.KPDT.AS.Y.0002.000000T0000Z-201130T1800Z/ Yakima Valley-East Slopes of the Washington Cascades- Including the cities of Naches, Sunnyside, Toppenish, Yakima, Cle Elum, and Cliffdell 141 PM PST Sun Nov 29 2020 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WHAT...Poor air quality. * WHERE...East Slopes of the Washington Cascades and Yakima Valley. * WHEN...Until 10 AM PST Monday. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ ORZ505-301500- /O.CON.KPDT.AS.Y.0002.000000T0000Z-201130T1800Z/ John Day Basin- Including the cities of Dayville, John Day, Mitchell, Monument, and Spray 141 PM PST Sun Nov 29 2020 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WHAT...Poor air quality. * WHERE...John Day Basin. * WHEN...Until 10 AM PST Monday. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
250 WWUS76 KPDT 301054 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 254 AM PST Mon Nov 30 2020 WAZ026-301600- /O.NEW.KPDT.WI.Y.0034.201130T1900Z-201201T0300Z/ Kittitas Valley- Including the cities of Ellensburg and Thorp 254 AM PST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts 40 to 50 mph expected. * WHERE...Kittitas Valley. * WHEN...From 11 AM this morning to 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ044-507-WAZ028-029-301600- /O.NEW.KPDT.ZF.Y.0002.201130T1100Z-201130T1600Z/ Lower Columbia Basin of Oregon- Foothills of the Northern Blue Mountains of Oregon- Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- Including the cities of Boardman, Hermiston, Ione, Pendleton, Pilot Rock, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, and Walla Walla 254 AM PST Mon Nov 30 2020 ...FREEZING FOG ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING... * WHAT...Visibility less than one mile in freezing fog. * WHERE...In Washington, Lower Columbia Basin of Washington and Foothills of the Blue Mountains of Washington. In Oregon, Lower Columbia Basin of Oregon and Foothills of the Northern Blue Mountains of Oregon. * WHEN...Until 8 AM PST this morning. * IMPACTS...Hazardous driving conditions due to low visibility and potential frost and slick spots on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for frost on bridge decks causing slippery roads. && $$ WAZ027-520-301500- /O.EXT.KPDT.AS.Y.0002.000000T0000Z-201130T1500Z/ Yakima Valley-East Slopes of the Washington Cascades- Including the cities of Naches, Sunnyside, Toppenish, Yakima, Cle Elum, and Cliffdell 254 AM PST Mon Nov 30 2020 ...AIR STAGNATION ADVISORY NOW IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...Poor air quality. * WHERE...East Slopes of the Washington Cascades and Yakima Valley. * WHEN...Until 7 AM PST this morning. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ ORZ505-301500- /O.EXT.KPDT.AS.Y.0002.000000T0000Z-201130T1500Z/ John Day Basin- Including the cities of Dayville, John Day, Mitchell, Monument, and Spray 254 AM PST Mon Nov 30 2020 ...AIR STAGNATION ADVISORY NOW IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...Poor air quality. * WHERE...John Day Basin. * WHEN...Until 7 AM PST this morning. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ ORZ049-301500- /O.CON.KPDT.WI.Y.0033.000000T0000Z-201130T1500Z/ Grande Ronde Valley- 254 AM PST Mon Nov 30 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph. * WHERE...Southern Grande Ronde Valley. * WHEN...Until 7 AM PST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
268 WWUS76 KPDT 301434 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 634 AM PST Mon Nov 30 2020 ORZ049-301545- /O.EXP.KPDT.WI.Y.0033.000000T0000Z-201130T1500Z/ Grande Ronde Valley- 634 AM PST Mon Nov 30 2020 ...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING... Breezy winds will continue through the morning in the Grande Ronde valley but will diminish. $$ WAZ027-520-301545- /O.EXP.KPDT.AS.Y.0002.000000T0000Z-201130T1500Z/ Yakima Valley-East Slopes of the Washington Cascades- Including the cities of Naches, Sunnyside, Toppenish, Yakima, Cle Elum, and Cliffdell 634 AM PST Mon Nov 30 2020 ...AIR STAGNATION ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING... System working through the region this morning has brought improved mixing and ventilation. $$ ORZ505-301545- /O.EXP.KPDT.AS.Y.0002.000000T0000Z-201130T1500Z/ John Day Basin- Including the cities of Dayville, John Day, Mitchell, Monument, and Spray 634 AM PST Mon Nov 30 2020 ...AIR STAGNATION ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING... System working through the region this morning has brought improved mixing and ventilation. $$ WAZ026-010300- /O.CON.KPDT.WI.Y.0034.201130T1900Z-201201T0300Z/ Kittitas Valley- Including the cities of Ellensburg and Thorp 634 AM PST Mon Nov 30 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts 40 to 50 mph expected. * WHERE...Kittitas Valley. * WHEN...From 11 AM this morning to 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ044-507-WAZ028-029-301600- /O.CON.KPDT.ZF.Y.0002.000000T0000Z-201130T1600Z/ Lower Columbia Basin of Oregon- Foothills of the Northern Blue Mountains of Oregon- Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- Including the cities of Boardman, Hermiston, Ione, Pendleton, Pilot Rock, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, and Walla Walla 634 AM PST Mon Nov 30 2020 ...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WHAT...Visibility one mile ore less in freezing fog. * WHERE...In Washington, Lower Columbia Basin of Washington and Foothills of the Blue Mountains of Washington. In Oregon, Foothills of the Northern Blue Mountains of Oregon and Lower Columbia Basin of Oregon. * WHEN...Until 8 AM PST this morning. * IMPACTS...Hazardous driving conditions due to low visibility and potential frost on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for frost on bridge decks causing slippery roads. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 28, 8:59 AM PST, 3 hours 6 minutes earlier.
Area forecast discussion, Nov 28, 8:59 AM PST, 3 hours 6 minutes before
Area Forecast Discussion...Updated National Weather Service Pendleton OR 859 AM PST Sat Nov 28 2020 Updated aviation discussion .UPDATE...A very weak cold front is moving across the forecast area at this time. There is a band of very light precipitation moving southeast. The mountains will likely see some light rain and/or snow, but the lower elevations may receive a few sprinkles if anything at all. It is windy in the Grande Ronde Valley, especially the southern valley near Ladd and Pyles canyons. Wind speeds there are not far from advisory criteria near Ladd and Pyles canyons, but with the front moving in fairly quickly, those winds will likely not increase any further. Once the front moves on by, the winds will decrease in the Grande Ronde valley. Elsewhere, winds will be mostly light. There are no widespread areas of fog in the forecast area due to the increase in clouds with the cold front. High pressure will build back for a short time tonight and much of Sunday. An air stagnation advisory will remain in effect for the John Day Basin, the Yakima Valley and the east slopes of the WA Cascades until 10 AM Monday. There also may be some patchy fog tonight and early Sunday...mainly in the Basin and adjacent valleys. Then, the next weather system, which will be more robust and wetter, will move into the region and forecast area late Sunday into Monday. First a warm front will lift northward Sunday night. Winds ahead of the cold front, while the CWA is in the warm sector, will become windy again in the Grande Ronde Valley, and this time it will probably reach Wind Advisory Criteria. Southeast winds will also increase off the Blue Mountains onto the Foothills, but these winds are unlikely to reach advisory speeds. However, that will need to be monitored. Behind the cold front will be a wind shift to westerly, and increase in the Basin and ridge tops. Precipitation amounts will be light, but more than today's front. There may a few inches of snow over the mountains, with rain in the lower elevations. Snow levels will be around 1500 ft msl in the valleys east of the WA Cascades, but around 3500-4000 feet with and ahead of the cold front. Snow amounts will be below advisory criteria. 88 && .AVIATION...18Z TAFs...VFR conditions will prevail through the period. However, patchy fog/stratus could redevelop overnight potentially reducing VSBYs/CIGs to MVFR or less, especially KYKM and KPSC. Winds will be less than 10 kts. Earle && .PREV DISCUSSION... /issued 233 AM PST Sat Nov 28 2020/ SHORT TERM...Today through Monday night...Ridge flattens this morning as weak trough/front passes overhead today. Patchy fog has developed in the Basin this morning ahead of this system. Expect rain and high elevation snow for the Cascades with a chance across the northeast mountains. Can't rule out a few sprinkles or light rain showers across the eastern Columbia Basin into the foothills of the Blues. Tight pressure gradient ahead of the front this morning is bringing elevated southerly winds through the Grande Ronde valley and near the base of the Blues/Wallowas. Winds in the Pyles/Ladd canyons will flirt with advisory criteria through early morning before decreasing as winds aloft and the gradient weaken. Highs in the mid 40s to low 50s today. Behind the frontal passage, ridging quickly builds back overhead tonight into tomorrow. Expect potential for more fog development in prone areas. Dry and slightly cooler tomorrow with highs in the 40s. With a stronger and wetter system approaching, expect increase in mid to high level moisture and cloudiness tomorrow night as ridge shifts east and the flow aloft turns more southwesterly. Winds again will increase in the Grande Ronde valley and near the base of the Blues/Wallowas as surface pressure gradient tightens later tomorrow into Monday morning. Could approach advisory criteria, esp Pyles/Ladd canyon. Could still see fog again for the Basin Monday morning ahead of the system. Air stagnation concerns will continue through the weekend with strong inversions aloft and little mixing expected until the passage of Monday's system. Late Sunday night the front/trough reach the WA Cascades and then push across the region on Monday. This system is expected to be more moisture-laden and is more sharply defined than today's system. Expect mountain snow with rain showers in the Basin. Snow levels 2-3kft and accumulating snow likely for the passes Monday morning. Breezy to windy conditions in the Basin with the frontal passage during the afternoon/evening. As the trough shifts east Monday night, expect ridging and drier air to build in, with lingering mountain snow showers ending. LONG TERM...Tuesday through Saturday... All quiet on the extended forecast front. A strong high pressure system and associated mid/upper level ridge will dominate the weather pattern behind Monday's system. The surface high will extend from UT to BC, as the main high pressure center settles over NE WA Tuesday. Guidance suggests this center to stay in this general area through the weekend and even into next week. This pattern favors the development of overnight patchy fog/freezing fog to occur into the morning hours from Tuesday through Saturday. There could be spots where fog may linger into or through the afternoon, helping to keep high temperatures rather cool. This will have the opposite effect overnight, as lows should stay slightly warmer where fog/freezing fog is present. Temperatures overall should stay around average for this time of year, but lows should be about 5 degrees cooler than normal. The next system approaches late in the weekend, but major model differences exist. The GFS keeps it very weak and moves it in late Sunday, where the EURO moves it onshore overnight Saturday into early Sunday morning and keeps it together west of the Cascades. The EURO still breaks it up as it proceeds into our area, but this result will lead to moisture reaching the Blues. Either way minimal precip is expected with this event, which may end up more of a dry front than anything else. Stay tuned. 75 && .PRELIMINARY POINT TEMPS/POPS... PDT 47 28 45 28 / 10 0 0 0 ALW 49 29 45 31 / 20 0 0 0 PSC 48 29 42 31 / 10 0 0 0 YKM 49 27 43 28 / 10 0 0 10 HRI 50 28 43 29 / 10 0 0 0 ELN 45 27 40 28 / 10 0 0 10 RDM 50 24 49 29 / 10 0 0 10 LGD 42 23 41 29 / 10 0 0 0 GCD 47 26 48 28 / 0 0 0 0 DLS 49 33 44 34 / 10 0 0 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...Air Stagnation Advisory until 10 AM PST Monday for ORZ505. WA...Air Stagnation Advisory until 10 AM PST Monday for WAZ027-520. && SHORT TERM...88 LONG TERM....75 AVIATION...81
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.